×

zbMATH — the first resource for mathematics

Dynamical analysis of a delayed predator-prey system with birth pulse and impulsive harvesting at different moments. (English) Zbl 1229.34123
This paper deals with a delayed predator-prey system with birth pulse and impulsive harvesting of the predator population. Firstly, it is proved that all solutions of the system are uniformly ultimately bounded. Then, sufficient conditions for the global attractivity of the prey-extinction periodic solution of the system are given. The permanence of the system is also obtained.

MSC:
34K60 Qualitative investigation and simulation of models involving functional-differential equations
34K20 Stability theory of functional-differential equations
34K45 Functional-differential equations with impulses
92D25 Population dynamics (general)
34K12 Growth, boundedness, comparison of solutions to functional-differential equations
34K25 Asymptotic theory of functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Lakshmikantham V, Baĭnov DD, Simeonov PS: Theory of Impulsive Differential Equations, Series in Modern Applied Mathematics. Volume 6. World Scientific Publishing, Teaneck, NJ, USA; 1989:xii+273.
[2] Baĭnov D, Simeonov P: Impulsive Differential Equations: Periodic Solutions and Applications, Pitman Monographs and Surveys in Pure and Applied Mathematics. Volume 66. Longman Scientific & Technical, Harlow, UK; 1993:x+228. · Zbl 0815.34001
[3] Jiao, J; Yang, X; Cai, S; Chen, L, Dynamical analysis of a delayed predator-prey model with impulsive diffusion between two patches, Mathematics and Computers in Simulation, 80, 522-532, (2009) · Zbl 1190.34107
[4] Jiao, J-J; Chen, L-s; Cai, S-h, Impulsive control strategy of a pest management SI model with nonlinear incidence rate, Applied Mathematical Modelling, 33, 555-563, (2009) · Zbl 1167.34340
[5] Jiao, J; Chen, L, Global attractivity of a stage-structure variable coefficients predator-prey system with time delay and impulsive perturbations on predators, International Journal of Biomathematics, 1, 197-208, (2008) · Zbl 1155.92355
[6] Jiao, J; Pang, G; Chen, L; Luo, G, A delayed stage-structured predator-prey model with impulsive stocking on prey and continuous harvesting on predator, Applied Mathematics and Computation, 195, 316-325, (2008) · Zbl 1126.92052
[7] Kuang Y: Delay Differential Equations with Applications in Population Dynamics, Mathematics in Science and Engineering. Volume 191. Academic Press, Boston, Mass, USA; 1993:xii+398. · Zbl 0777.34002
[8] Liu, X; Chen, L, Complex dynamics of Holling type II Lotka-Volterra predator-prey system with impulsive perturbations on the predator, Chaos, Solitons and Fractals, 16, 311-320, (2003) · Zbl 1085.34529
[9] Dong, L; Chen, L; Sun, L, Optimal harvesting policy for inshore-offshore fishery model with impulsive diffusion, Acta Mathematica Scientia. Series B, 27, 405-412, (2007) · Zbl 1125.92052
[10] Meng, X; Chen, L, Permanence and global stability in an impulsive Lotka-Volterra [inlineequation not available: see fulltext.]-species competitive system with both discrete delays and continuous delays, International Journal of Biomathematics, 1, 179-196, (2008) · Zbl 1155.92356
[11] Jiao, J; Chen, L; Luo, G, An appropriate pest management [inlineequation not available: see fulltext.] model with biological and chemical control concern, Applied Mathematics and Computation, 196, 285-293, (2008) · Zbl 1130.92046
[12] Clark CW: Mathematical Bioeconomics: The Optimal Management of Renewable Resources. Wiley-Interscience, New York, NY, USA; 1976:xi+352. · Zbl 0364.90002
[13] Freedman, HI; Gopalsamy, K, Global stability in time-delayed single-species dynamics, Bulletin of Mathematical Biology, 48, 485-492, (1986) · Zbl 0606.92020
[14] Aiello, WG; Freedman, HI, A time-delay model of single-species growth with stage structure, Mathematical Biosciences, 101, 139-153, (1990) · Zbl 0719.92017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.